# SDR DALA2025090106446

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE SPIGOT FITTING RECEPTACLE ON LH PYLON.   REPLACED SPIGOT FITTING RECEPTACLE ON LH PYLON AS PER A319 SRM 54-51-12-300-001 AND AS PER A319 SRM 54-51-12-283-001. (1175071).
